ASPCS
 
Back to Volume
Paper: Nonparametric Estimation of Dark Matter Distributions
Volume: 371, Statistical Challenges in Modern Astronomy IV
Page: 268
Authors: Wang, X.; Woodroofe, M.; Pal, J.; Walker, M.; Mateo, M.
Abstract: There have been recent advances in the nonparametric estimation of the distribution of dark matter in nearby dwarf spheroidal galaxies. This work uses Jeansí Equations to relate the distribution of (total) matter to velocity dispersions. The estimation of velocity dispersions is facilitated by observing certain shape restrictions, stronger that convexity in the isotropic case, that follow from Jeansí Equations. This work is reviewed, modified slightly, and extended to include some anisotropy.
Back to Volume